Alert archive / Mississippi / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 435, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Jul 19, 2012, 5:14 PM CDT for 4 counties in Mississippi. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 19, 2012, 5:14 PM CDT (22:14 UTC)
- Expired
- Jul 19, 2012, 6:00 PM CDT
- In force
- 46 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
Counties Choctaw County, MS, Clay County, MS, Oktibbeha County, MS, Webster County, MS
The radar
The Columbus AFB radar (KGWX), 87 km from the middle of the area, began a volume at 22:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 10.2 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2332 J/kg
- Mixed-layer CIN
- -48 J/kg
- Mixed-layer LCL
- 692 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- 61 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
484
WUUS54 KJAN 192214
SVRJAN
MSC019-025-105-155-192300-
/O.NEW.KJAN.SV.W.0435.120719T2214Z-120719T2300Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
514 PM CDT THU JUL 19 2012
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN CHOCTAW COUNTY IN CENTRAL MISSISSIPPI...
EASTERN WEBSTER COUNTY IN NORTH CENTRAL MISSISSIPPI...
WEST CENTRAL CLAY COUNTY IN NORTHEAST MISSISSIPPI...
WESTERN OKTIBBEHA COUNTY IN NORTHEAST MISSISSIPPI...
* UNTIL 600 PM CDT
* AT 515 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM MATHISTON TO PHEBA MOVING SOUTHEAST AT 15 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
MABEN...SHERWOOD...REFORM...LONGVIEW...CRAIG SPRINGS...CHESTER AND
ACKERMAN
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.
&&
LAT...LON 3329 8886 3329 8910 3328 8911 3328 8924
3366 8931 3369 8888
TIME...MOT...LOC 2215Z 334DEG 11KT 3356 8917 3357 8894
$$
BK1 follow-up statement
855
WWUS54 KJAN 192228
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
528 PM CDT THU JUL 19 2012
MSC019-025-105-155-192300-
/O.CON.KJAN.SV.W.0435.000000T0000Z-120719T2300Z/
WEBSTER MS-OKTIBBEHA MS-CLAY MS-CHOCTAW MS-
528 PM CDT THU JUL 19 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR NORTHEASTERN CHOCTAW...WEST CENTRAL CLAY...WESTERN OKTIBBEHA AND
EASTERN WEBSTER COUNTIES...
AT 528 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM MATHISTON TO PHEBA MOVING
SOUTHEAST AT 15 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
SHERWOOD...REFORM...LONGVIEW...CRAIG SPRINGS...CHESTER...STURGIS AND
ACKERMAN
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.
&&
LAT...LON 3329 8886 3329 8910 3328 8911 3328 8924
3366 8931 3369 8888
TIME...MOT...LOC 2228Z 334DEG 11KT 3352 8915 3353 8892
$$
JCWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 19, 4:23 PM CDT, 51 minutes earlier.
Area forecast discussion, Jul 19, 4:23 PM CDT, 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 423 PM CDT THU JUL 19 2012 .SHORT TERM...TONIGHT THROUGH SATURDAY NIGHT... WEAKNESS IN THE H500 UPPER RIDGE TO THE NORTHWEST IS AIDING IN A MID LEVEL SHORTWAVE MOVING THROUGH THE REGION AND WILL AID IN SHOWERS AND THUNDERSTORMS OVER THE NEXT FEW DAYS. POPS WERE INCREASED ACROSS THE PERIOD DUE TO A VERY SATURATED AIRMASS WITH PWATS NEAR 2 INCHES AS APPROACHING BOUNDARY AND SERIES OF UPPER LEVEL DISTURBANCES MOVE THROUGH THE REGION. TEMPERATURES WERE DECREASED SLIGHTLY TOMORROW AND SATURDAY DUE TO THE LARGE COVERAGE OF SHOWERS AND THUNDERSTORMS IN THE REGION. DRIER AIR WILL BEGIN TO FILTER INTO THE NORTH ON SATURDAY EVENING INTO SUNDAY AS THE BOUNDARY CONTINUES TO DRIFT INTO THE REGION. WILL CONTINUE TO HAVE CHANCES FOR VERY HEAVY RAIN OVER THE NEXT FEW DAYS. DID NOT MAKE ANY CHANGES PAST SATURDAY NIGHT SO INCLUDED PREVIOUS LONG TERM DISCUSSION. /DC/ PREVIOUS LONG TERM... OVERALL...LONG TERM SHOULD BE QUIETER WEATHER WISE WITH A WARMER/DRIER PATTERN DEVELOPING. BY SUN...A LEFT OVER UPPER SHEAR AXIS LOOKS TO BE IN PLACE OVER THE AREA IN THE WAKE OF THE PREV DAYS DISTURBANCE. THIS SHOULD SET THE STAGE FOR MORE DIURNAL STORM ACTIVITY AND WILL FOLLOW THE 20-40% POPS OFFERED BY GUID. TEMPS OVER THE WEEKEND WILL BE AROUND NORMAL WHICH IS THE LOWER 90S. FOR EARLY WEEK AND ESPECIALLY INTO THE MID/LATTER PORTION OF THE WEEK...LOOK FOR THE STOUT MID/UPPER HIGH TO BREAK DOWN SOME AND SHIFT POSITION. WHILE IT DOESN'T APPEAR TO BUILD STRONGLY DURING THE WEEK...THE HIGH WILL CENTER ITSELF MORE OVER OUR REGION AND THUS PROVIDE MORE SUBSIDENCE. THIS IS NOTED BY WARMING ALOFT IN THE MODELS AND SHOULD REALLY HAMPER CONVECTION. WHILE THERE WILL STILL REMAIN HIGH LOW LEVEL MOISTURE IN PLACE...ENOUGH INGREDIENTS WILL BE THERE TO SUPPORT SLIGHT CHANCES OF PRECIP AND WILL KEEP SOME LOW END WORDING TO COVER ANY ISO TYPE ACTIVITY THAT MAY DEVELOP. AS FOR TEMPS...LESS CLOUDS/PRECIP WILL ALLOW FOR WARMER READINGS OVERALL. AT THIS TIME...NO DATA IS SUPPORTING ANY REALLY HOT CONDITIONS...BUT THE AREA SHOULD EASILY WARM INTO THE MIDDLE 90S. IF THE HIGH CAN BUILD OR THE LOW LEVEL FLOW HAVE MORE OF A WESTERLY COMPONENT...THEN WE MAY GET WARMER...WE STILL HAVE MANY DAYS TO WATCH THIS. /CME/ && .AVIATION...THUNDERSTORM ACTIVITY IS BRINGING MVFR/IFR CONDITIONS TO JAN/HBG AND MEI THIS AFTERNOON. THE THUNDERSTORMS WILL CONTINUE TO BRING THESE CONDITIONS THROUGH THE AFTERNOON HOURS BEFORE DISSIPATING THIS EVENING. THUNDERSTORMS WILL ONCE AGAIN BE POSSIBLE DURING THE OVERNIGHT HOURS AT ALL SITES AND ONCE AGAIN THIS COULD BRING MVFR/IFR CONDITIONS. SOME STORMS COULD AGAIN BE RATHER VIGOROUS...WITH THE ASSOCIATED POTENTIAL FOR LOTS OF LIGHTNING... GUSTY WINDS AND NEARBY TURBULENCE. /15/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 75 89 75 88 / 32 70 43 51 MERIDIAN 74 88 73 87 / 46 75 34 53 VICKSBURG 76 91 75 89 / 30 67 52 46 HATTIESBURG 75 88 74 88 / 44 79 44 60 NATCHEZ 75 88 75 87 / 27 71 39 52 GREENVILLE 77 94 76 90 / 31 48 40 18 GREENWOOD 77 92 75 90 / 33 57 33 19 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && DC/CME/15
Hazardous weather outlook, Jul 19, 2:27 PM CDT, 2 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 227 PM CDT THU JUL 19 2012 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 201930- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH- SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN- LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 227 PM CDT THU JUL 19 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...THIS AFTERNOON THROUGH FRIDAY BRIEF STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON THROUGH THIS EVENING AND AGAIN FRIDAY AFTERNOON. WINDS GUSTS FROM 40 TO 60 MPH WILL BE POSSIBLE IN THESE STORMS. THE SLOW SOUTHWARD MOVEMENT WITH THE HEAVIER STORMS MAY ALSO PRODUCE RAINFALL RATES OF 2 INCHES PER HOUR AND LOCALIZED FLOODING PROBLEMS. .DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY STRONG THUNDERSTORMS WILL BE POSSIBLE ONCE AGAIN SATURDAY AFTERNOON AS A WEAK COLD FRONT MOVES SOUTH INTO THE AREA. THE MAIN RISK WILL BE WIND GUSTS FROM 40 TO 50 MPH. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT WEDNESDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. 15
In the hours before
Special weather statement, Jul 19, 4:34 PM CDT, 40 minutes before
MSZ032-033-192205- OKTIBBEHA MS-CHOCTAW MS- 434 PM CDT THU JUL 19 2012 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 434 PM CDT THU JUL 19 2012 A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS LOCATED 4 MILES NORTH OF STURGIS AT 435 PM CDT...MOVING SOUTH AT 5 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS STORM. HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. PEOPLE IN EAST CENTRAL CHOCTAW AND SOUTHWESTERN OKTIBBEHA COUNTIES SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3329 8897 3332 8919 3348 8913 3347 8898 TIME...MOT...LOC 2135Z 006DEG 6KT 3340 8907 BK
Special weather statement, Jul 19, 4:35 PM CDT, 39 minutes before
LAZ009-016-192205-
EAST CARROLL LA-MADISON LA-
435 PM CDT THU JUL 19 2012
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
435 PM CDT THU JUL 19 2012
A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED OVER SONDHEIMER AT 436 PM CDT...MOVING SOUTH AT 5 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
PEOPLE IN NORTH CENTRAL MADISON AND SOUTHERN EAST CARROLL PARISHES
SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3267 9113 3264 9115 3260 9115 3259 9113
3259 9109 3254 9106 3253 9106 3254 9110
3249 9112 3242 9103 3238 9129 3263 9132
TIME...MOT...LOC 2136Z 349DEG 6KT 3256 9120
BKSpecial weather statement, Jul 19, 4:37 PM CDT, 37 minutes before
MSZ061-192205-
FRANKLIN MS-
437 PM CDT THU JUL 19 2012
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
437 PM CDT THU JUL 19 2012
A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED OVER FRANKLIN COUNTY AT 437 PM CDT...MOVING SOUTHEAST AT 10
MPH.
DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH THIS STORM.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
PEOPLE IN SOUTH CENTRAL FRANKLIN COUNTY SHOULD MONITOR THIS STORM
CLOSELY.
LAT...LON 3136 9108 3148 9093 3135 9074 3134 9075
3135 9098 3133 9098 3134 9102 3133 9103
3133 9105
TIME...MOT...LOC 2137Z 315DEG 8KT 3136 9093
BKLocal storm report, Jul 19, 4:52 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
452 PM CDT THU JUL 19 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM FLASH FLOOD 3 W FLOWOOD 32.32N 90.16W
07/19/2012 HINDS MS PUBLIC
FLASH FLOODING IN BELHAVEN AT ST MARY STREET AND LAUREL
STREET...AND AT RIVERSIDE DRIVE AND PEACHTREE STREET
&&
DLSpecial weather statement, Jul 19, 5:02 PM CDT, 12 minutes before
MSZ030-192235-
CLAY MS-
502 PM CDT THU JUL 19 2012
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
502 PM CDT THU JUL 19 2012
A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED 4 MILES NORTH OF PHEBA AT 503 PM CDT...MOVING SOUTHEAST AT 10
MPH.
DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH THIS STORM.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
PEOPLE IN WESTERN CLAY COUNTY SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3357 8870 3356 8872 3356 8901 3363 8902
3364 8904 3369 8903 3376 8892
TIME...MOT...LOC 2203Z 323DEG 7KT 3364 8894
BKLocal storm report, Jul 19, 5:07 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
507 PM CDT THU JUL 19 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM TSTM WND DMG BELZONI 33.18N 90.49W
07/19/2012 HUMPHREYS MS LAW ENFORCEMENT
MINOR ROOF DAMAGE. SMALL METAL PUMP HOUSE BUILDING ALSO
BLOWN OVER. REPORTED BY HUMPHREYS COUNTY S.O.
&&
BURSEThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 18, 7:53 PM CDT | Special Weather Statement | JAN | Yazoo | 32 min |
| Jul 18, 7:56 PM CDT | Special Weather Statement | JAN | Warren | 29 min |
| Jul 19, 4:58 AM CDT | Special Weather Statement | JAN | Kemper | 42 min |
| Jul 19, 5:51 AM CDT | Special Weather Statement | JAN | Kemper | |
| Jul 19, 5:53 AM CDT | Special Weather Statement | JAN | Lauderdale | 27 min |
| Jul 19, 6:49 AM CDT | Flash Flood Warning | JAN | Neshoba, Newton | 116 min |
| Jul 19, 8:13 AM CDT | Flash Flood Warning | JAN | Jasper, Newton | 2 hr |
| Jul 19, 8:35 AM CDT | Flash Flood Warning | JAN | Neshoba, Newton | 85 min |
| Jul 19, 9:01 AM CDT | Special Weather Statement | JAN | Noxubee | 29 min |
| Jul 19, 9:39 AM CDT | Special Weather Statement | JAN | Jones | 86 min |
| Jul 19, 11:02 AM CDT | Special Weather Statement | JAN | Covington, Forrest, Lamar | 28 min |
| Jul 19, 12:50 PM CDT | Special Weather Statement | JAN | Marion | 60 min |
| Jul 19, 1:26 PM CDT | Special Weather Statement | JAN | Rankin | 59 min |
| Jul 19, 1:50 PM CDT | Flash Flood Warning | JAN | Lawrence | 79 min |
| Jul 19, 2:01 PM CDT | Special Weather Statement | JAN | Lauderdale | 44 min |
| Jul 19, 2:22 PM CDT | Special Weather Statement | JAN | Lincoln | 43 min |
| Jul 19, 2:45 PM CDT | Special Weather Statement | JAN | Rankin | 30 min |
| Jul 19, 2:58 PM CDT | Special Weather Statement | JAN | Madison | 27 min |
| Jul 19, 3:03 PM CDT | Special Weather Statement | JAN | Rankin | 32 min |
| Jul 19, 3:07 PM CDT | Flash Flood Warning | JAN | Hinds, Madison, Rankin | 3 hr |
| Jul 19, 3:13 PM CDT | Special Weather Statement | JAN | Attala | 32 min |
| Jul 19, 3:19 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Madison, Rankin | 41 min |
| Jul 19, 3:46 PM CDT | Severe Thunderstorm Warning | JAN | Copiah, Hinds, Rankin, Simpson | 44 min |
| Jul 19, 4:05 PM CDT | Special Weather Statement | JAN | Hinds | 30 min |
| Jul 19, 4:10 PM CDT | Special Weather Statement | JAN | Yazoo | 30 min |
| Jul 19, 4:13 PM CDT | Severe Thunderstorm Warning | JAN | Yazoo | 47 min |
| Jul 19, 4:22 PM CDT | Severe Thunderstorm Warning | JAN | Warren | 38 min |
| Jul 19, 4:24 PM CDT | Special Weather Statement | JAN | Webster | 31 min |
| Jul 19, 4:27 PM CDT | Severe Thunderstorm Warning | JAN | Holmes, Humphreys | 48 min |
| Jul 19, 4:34 PM CDT | Special Weather Statement | JAN | Choctaw | 31 min |
| Jul 19, 4:37 PM CDT | Special Weather Statement | JAN | Franklin | 28 min |
| Jul 19, 4:47 PM CDT | Severe Thunderstorm Warning | JAN | Choctaw, Oktibbeha | 43 min |
| Jul 19, 5:02 PM CDT | Special Weather Statement | JAN | Clay | 33 min |
| Jul 19, 5:17 PM CDT | Flash Flood Warning | JAN | Choctaw, Clay, Oktibbeha, Webster | 118 min |
| Jul 19, 5:17 PM CDT | Special Weather Statement | JAN | Yazoo | 33 min |
| Jul 19, 5:37 PM CDT | Special Weather Statement | JAN | Humphreys | 28 min |
| Jul 19, 5:38 PM CDT | Special Weather Statement | JAN | Adams | 32 min |
| Jul 19, 6:20 PM CDT | Special Weather Statement | JAN | Webster | 30 min |
| Jul 19, 6:58 PM CDT | Flash Flood Warning | JAN | Adams, Claiborne, Franklin, Jefferson | 2 hr |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.